# SDR 95FDEA01124

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE FWD CARGO BAG THE UPPER FLANGE AT FRAME IS CRACKED AT BS 520 RBL 42 WL 165.  FABRICATED REPAIR DOUBLER AND REPAIRED FRAME PER SRM 51-40-3.
